# SDR SIMA3551

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 15,451 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SRQ - FLT 5365 - LOSS OF OIL PRESSURE ON RIGHT ENGINE.  SHUT DOWN ENGINE IN FLIGHT WITH WARNING LIGHT AND 0.0 PRESSURE.  REMOVED AND REPLACED RIGHT ENGINE.  OPERATIONAL AND LEAK CHECKED GOOD.  (M)
